Alert archive / Alabama / Flash Flood Warnings in 2005

Flash Flood Warning 29, NWS Huntsville, AL

August 13, 2005Morgan County, Alabama

NWS Huntsville, AL issued this flash flood warning at Aug 13, 2005, 4:20 PM CDT for Morgan County, Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 13, 2005, 4:20 PM CDT (21:20 UTC)
Expired
Aug 13, 2005, 7:15 PM CDT
In force
3 hr
Issued by
NWS Huntsville, AL
Area
Counties, with a storm outline in the text

County Morgan County, AL

The radar

The Northeast Alabama radar (KHTX), 84 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.3 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2005-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1288 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2005-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1288 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
936 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KHUN 132120
FFWHUN
ALC103-140015-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
420 PM CDT SAT AUG 13 2005

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN MORGAN COUNTY IN NORTH CENTRAL ALABAMA

* UNTIL 715 PM CDT

* AT 420 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAIN FROM A CLUSTER OF THUNDERSTORMS OVER EASTERN       
  MORGAN COUNTY. DOPPLER RADAR INDICATES BETWEEN TWO AND THREE       
  INCHES OF RAIN HAS FALLEN OVER THE WARNED AREA SINCE 330 PM        
  CDT...AND AN ADDITIONAL ONE TO TWO INCHES IS POSSIBLE BEFORE THE   
  RAIN ENDS.

* SOME LOCATIONS AFFECTED INCLUDE BUT ARE NOT LIMITED TO...  
  MORGAN CITY...EVA...FLORETTE...HULACO.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

LAT...LON 3430 8683 3431 8657 3452 8656 3447 8679

$$

JE
2 follow-up statements
000 
WGUS74 KHUN 132147
FFSHUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
445 PM CDT SAT AUG 13 2005

ALC103-140015-
MORGAN AL-
445 PM CDT SAT AUG 13 2005

...A FLASH FLOOD WARNING CONTINUES UNTIL 715 PM CDT FOR EASTERN 
MORGAN COUNTY...

AT 445 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THE HEAVIEST RAIN HAD MOVED OUT OF MORGAN COUNTY. HOWEVER... 
LIGHT TO MODERATE RAIN CONTINUES...AS DOES RUNOFF FROM EARLIER 
THUNDERSTORMS. 

AT 425 PM CDT...WATER WAS REPORTED APPROACHING THE ROAD IN EVA. 

LOCATIONS AFFECTED INCLUDE BUT ARE NOT LIMITED TO...
  MORGAN CITY...EVA...FLORETTE...HULACO...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.

LAT...LON 3430 8683 3431 8657 3452 8656 3447 8679

$$

JE
000 
WGUS74 KHUN 132305
FFSHUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
605 PM CDT SAT AUG 13 2005

ALC103-132315-
MORGAN AL-
605 PM CDT SAT AUG 13 2005

...THE FLASH FLOOD WARNING FOR MORGAN COUNTY HAS BEEN CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR...INDICATED THAT RAINFALL WAS
ENDING ACROSS THE WARNED AREA...AND THE FLOOD THREAT WAS DIMINISHING.
SOME MINOR FLOODING MAY CONTINUE...BUT THE SERIOUS THREAT OF FLOODING
IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN CANCELED.

REPORT FLOODING INCIDENTS TO YOUR LOCAL EMERGENCY MANAGEMENT
AGENCY...SO IT CAN BE RELAYED TO THE NATIONAL WEATHER SERVICE IN
HUNTSVILLE.

STAY TUNED TO NOAA WEATHER RADIO...OR TO YOUR FAVORITE LOCAL MEDIA
FOR THE LATEST WEATHER INFORMATION.

LAT...LON 3430 8683 3431 8657 3452 8656 3447 8679

$$

JE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Aug 13, 1:20 PM CDT, 3 hours earlier.

Area forecast discussion, Aug 13, 1:20 PM CDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
120 PM CDT SAT AUG 13 2005

.DISCUSSION...
LATEST U/A AND SATELLITE ANALYSIS SHOWING A WEAKENING UPPER LEVEL
LOW/TROUGH SLOWLY LIFTING NORTHEAST...CURRENTLY CENTERED OVER
CENTRAL AL. AREAS OF SCATTERED CONVECTION CONTINUE TO FIRE
EAST/NORTHEAST OF THIS FEATURE ACROSS EASTERN AL...NORTHWEST GA
AND INTO PARTS OF SOUTHERN MIDDLE TN. THE ADDED LIFT/CONVERGENCE
AND FAVORABLE THERMODYNAMICS ALLOWING A FEW STRONGER PULSE STORMS
TO DEVELOP FROM TIME TO TIME...AS ALREADY WITNESSED BY THE MID-
MORNING MICROBURST THAT BROUGHT TREES/POWERLINES DOWN IN JACKSON
COUNTY AROUND THE HOLLYWOOD AREA. TEMPERATURES THUS FAR REMAINING
HIGHLY CLOUD DEPENDENT...WITH LOWER 90S ALREADY SHOWN OVER THE
MTLY SUNNY AREAS WEST OF I-65...AND SOME LOWER 70S STILL IN
NORTHEAST AL WHERE THE BKN/OVC CONDITIONS PERSIST.

WIDELY SCTD SHOWERS/TSTMS WILL LINGER INTO EVENING HOURS...BEFORE
RAPIDLY DIMINISHING FOLLOWING THE LOSS OF DAYTIME HEATING.
SOUNDING DATA REMAINS SUPPORTIVE FOR A FEW SLOW MOVING STORMS
CONTAINING LOCALLY HEAVIER RAINFALL...AS WELL AS THE POTENTIAL FOR
SOME ISOLATED STRONGER WIND GUSTS. WILL KEEP AN EYE ON LAST MINUTE
RADAR TRENDS...BUT FOR NOW WILL STICK WITH JUST AN ISOLATED CHANCE
FOR THE EVENING HOURS. GIVEN THE PERSISTENT LOW LEVEL
MOISTURE...EXPECT PATCHY FOG TO DEVELOP ONCE AGAIN IN THOSE MORE
FOG PRONE AREAS IN THE DEEPER VALLEYS...AND WILL INCLUDE MENTION
OF THIS FOR THE EARLY MORNING HOURS.

THE AFOREMENTIONED UPPER LOW WILL OPEN UP INTO MORE OF A WEAK SHEAR
AXIS OVER THE NEXT COUPLE OF DAYS...BUT STILL LINGER NEAR OR JUST
EAST OF THE AREA. THIS WILL KEEP AT LEAST A LOW END SCATTERED
CHANCE OF PCPN FOR SUNDAY AS THIS FEATURE INTERACTS WITH THE
MOIST/UNSTABLE AIRMASS...WITH PERHAPS SLIGHTLY HIGHER CHANCES
FOCUSED OVER AREAS EAST OF HSV. THE SHEAR AXIS BECOMES LESS
APPARENT BY MONDAY AND TUESDAY...ALTHOUGH IT MAY STILL LINGER IN SOME
WEAKENED FORM. REGARDLESS...PRECIP CHANCES WILL BE DRIVEN MAINLY
BY DAYTIME HEATING...SO POPS IN THE 20/30% RANGE REMAIN
APPROPRIATE. MODELS SUGGESTING A SUBTLE INCREASE IN H85 TEMPS AND
MEAN THICKNESS VALUES...SO COULD SEE DAYTIME HIGHS INCH UP A
DEGREE OR TWO THE NEXT COUPLE OF DAYS...ESPECIALLY WEST OF I-65
WHERE A FEW MID 90S WILL BE POSSIBLE.

A CONTINUATION OF THE DOG DAYS OF SUMMER EXPECTED FOR THE
REMAINDER OF THE FORECAST PERIOD. SUB-TROPICAL RIDGE WILL
GRADUALLY EXPAND WWRD ACROSS THE GULF COAST...WHILE THE WEAK SHEAR
AXIS BECOMES A LITTLE MORE PRONOUNCED WITHIN THE RIDGE. THIS GENERAL
PATTERN WILL KEEP TEMPERATURES AROUND NORMAL FOR THE MIDDLE OF
AUGUST...WITH A CONTINUED LOW CHANCE OF DIURNAL CONVECTION EACH
DAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE   72 92 72 92 / 20 30 20 30
SHOALS       71 94 72 94 / 20 30 20 30
CULLMAN      70 92 72 93 / 20 30 20 30
FAYETTEVILLE 70 92 71 91 / 20 30 20 30
FORT PAYNE   70 90 69 91 / 20 40 20 30

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

10/MR
Hazardous weather outlook, Aug 13, 1:10 PM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
110 PM CDT SAT AUG 13 2005

ALZ001>010-016-TNZ076-096-097-140200-
COLBERT-CULLMAN-DE KALB-FRANKLIN AL-FRANKLIN TN-JACKSON-LAUDERDALE-
LAWRENCE-LIMESTONE-LINCOLN-MADISON-MARSHALL-MOORE-MORGAN-
110 PM CDT SAT AUG 13 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PARTS OF
SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...(TODAY AND TONIGHT)...

THE RISK OF ISOLATED SEVERE DOWNBURSTS AND PENNY SIZED HAIL IS
INCREASING ACROSS NORTHWEST ALABAMA AND SOUTHERN MIDDLE TENNESSEE.
THE AIRMASS IS DESTABILIZING RAPIDLY ACROSS THESE AREAS...WITH
SCATTERED THUNDERSTORMS ALREADY DEVELOPING IN PARTS OF MIDDLE AND
SOUTHERN MIDDLE TENNESSEE.  THESE STORMS WILL DRIFT SLOWLY SOUTHEAST
THIS AFTERNOON.  THERE REMAINS A THREAT OF REDEVELOPMENT OF
THUNDERSTORMS IN NORTHEAST ALABAMA AS WELL.

THE UPPER LEVEL LOW PRESSURE SYSTEM RESPONSIBLE FOR THE STORMS WILL
HAS MOVED INTO NORTHWEST ALABAMA...AND IS COMBINING WITH STRONG
INSTABILITY TO PRODUCE A RISK OF ISOLATED SEVERE THUNDERSTORMS. THE
THUNDERSTORMS WILL BEGIN TO DISSIPATE SHORTLY AFTER SUNSET THIS
EVENING.

.DAYS TWO THROUGH SEVEN...(SUNDAY THROUGH FRIDAY)...

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

A TYPICAL SUMMERTIME PATTERN WILL PERSIST THROUGH MUCH OF THE PERIOD
WITH A MOIST AND UNSTABLE AIRMASS REMAINING IN PLACE ACROSS THE
REGION. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH
AFTERNOON AND EVENING. THE MAIN THREATS WILL BE LOCALLY HEAVY RAIN...
FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY WINDS.

.SPOTTER CALL TO ACTION STATEMENT...
ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
NOT EXPECTED THROUGH THE OUTLOOK PERIOD.

KULA

In the hours before

Special weather statement, Aug 13, 11:19 AM CDT, 5 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1119 AM CDT SAT AUG 13 2005

ALZ009-131700-
JACKSON-
1119 AM CDT SAT AUG 13 2005

...SIGNIFICANT WEATHER ALERT FOR SOUTHERN JACKSON COUNTY UNTIL
NOON...

AT 1115 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR AND TO THE SOUTH OF
SCOTTSBORO. THESE STORMS WERE DRIFTING SOUTHEAST.

WINDS UP TO 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THESE STORMS.

PEOPLE IN CENTRAL JACKSON COUNTY...INCLUDING THE CITIES OF SCOTTSBORO
AND SECTION...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION
SHOULD SEVERE WEATHER THREATEN.

IF ON OR NEAR LAKE GUNTERSVILLE...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM

KULA
Local storm report, Aug 13, 12:06 PM CDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1206 PM CDT SAT AUG 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     TSTM WND DMG     3 NW HOLLYWOOD          34.75N 86.00W
08/13/2005                   JACKSON            AL   PUBLIC

            SEVERAL TREES DOWN OR SNAPPED ALONG HIGHWAY 33. TIME
            ESTIMATED.

&&

KULA
Local storm report, Aug 13, 12:23 PM CDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1223 PM CDT SAT AUG 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     LIGHTNING        SCOTTSBORO              34.67N 86.03W
08/13/2005                   JACKSON            AL   LAW ENFORCEMENT

            *** 1 INJ *** WOMAM STRUCK BY LIGHTNING WHILE ON THE
            TELEPHONE AT RESIDENCE. WOMAN WAS TAKEN TO HOSPITAL FOR
            TREATMENT.

&&

KULA
Special weather statement, Aug 13, 1:41 PM CDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
141 PM CDT SAT AUG 13 2005

ALZ001-005-006-TNZ096-131945-
LAUDERDALE-LIMESTONE-LINCOLN-MADISON-
141 PM CDT SAT AUG 13 2005

...SIGNIFICANT WEATHER ALERT FOR EASTERN LAUDERDALE AND NORTHERN
LIMESTONE AND MADISON COUNTIES IN ALABAMA...AND LINCOLN
COUNTY IN TENNESSEE...

AT 135 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
DEVELOPING STRONG THUNDERSTORMS IN SOUTHWEST TO SOUTHERN MIDDLE
TENNESSEE INTO EASTERN LAUDERDALE COUNTY...MOVING EAST SOUTHEAST AT
10 MPH.

THESE STORMS WILL CONTINUE TO INTENSIFY...WITH ISOLATED SEVERE
WEATHER POSSIBLE BETWEEN NOW AND 4 PM...INCLUDING GUSTY WINDS
AND POSSIBLY SOME HAIL.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  LEXINGTON.
  ANDERSON.
  MCBURG.
  DELINA.
  DELLROSE.
  PETERSBURG.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE SEVERE WEATHER
WARNINGS CONCERNING THIS WEATHER SITUATION.

KULA
Special weather statement, Aug 13, 2:15 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
215 PM CDT SAT AUG 13 2005

ALZ016-132000-
CULLMAN-
215 PM CDT SAT AUG 13 2005

...SIGNIFICANT WEATHER ALERT FOR CULLMAN COUNTY UNTIL 300 PM...

AT 210 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF ADDISON...OR 15 MILES WEST
OF CULLMAN...MOVING EAST AT 10 MPH.

WINDS UP TO 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  LEWIS SMITH LAKE
  JONES CHAPEL.
  CRANE HILL.
  LOGAN.
  WILBURN.
  BALDWIN.
  GOOD HOPE.

IF ON OR NEAR LEWIS SMITH LAKE...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

KULA
Special weather statement, Aug 13, 3:23 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
323 PM CDT SAT AUG 13 2005

ALZ007-132100-
MORGAN-
323 PM CDT SAT AUG 13 2005

...SIGNIFICANT WEATHER ALERT FOR MORGAN COUNTY...

AT 323 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TRINITY...OR 8 MILES SOUTHWEST OF DECATUR...
DRIFTING SOUTHEAST AT 5 MPH.

WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND
TORRENTIAL DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  SOUTHWEST DECATUR.
  TRINITY.
  BASHAM.

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 9:02 AM CDTSevere Thunderstorm WarningHUNJackson28 min
Aug 13, 9:30 AM CDTSevere Thunderstorm WarningHUNJackson30 min
Aug 13, 2:27 PM CDTSevere Thunderstorm WarningHUNLimestone33 min
Aug 13, 3:41 PM CDTSevere Thunderstorm WarningHUNMorgan34 min
Aug 13, 3:45 PM CDTSevere Thunderstorm WarningHUNLawrence31 min
Aug 13, 4:16 PM CDTSevere Thunderstorm WarningHUNMorgan20 min

Nearby

Flash Flood Warnings in Alabama, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.